A problem with polynomial asymptotic initial data at the point at infinity
Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 473-479
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_4_a4,
author = {L. D. Kudryavtsev},
title = {A problem with polynomial asymptotic initial data at the point at infinity},
journal = {Differencialʹnye uravneni\^a},
pages = {473--479},
year = {1999},
volume = {35},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_4_a4/}
}
L. D. Kudryavtsev. A problem with polynomial asymptotic initial data at the point at infinity. Differencialʹnye uravneniâ, Tome 35 (1999) no. 4, pp. 473-479. http://geodesic.mathdoc.fr/item/DE_1999_35_4_a4/